BibTeX record journals/isci/ZhuF0JH19

download as .bib file

@article{DBLP:journals/isci/ZhuF0JH19,
  author    = {Xiaolong Zhu and
               Xiangchu Feng and
               Weiwei Wang and
               Xixi Jia and
               Ruiqiang He},
  title     = {A further study on the inequality constraints in stochastic configuration
               networks},
  journal   = {Inf. Sci.},
  volume    = {487},
  pages     = {77--83},
  year      = {2019}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics